# SDR DALA1256900674

- Difficulty date: December 12, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 67,034 hours, 30,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND ROW 2CD, 5CD AND 6CD EMERGENCY PATH LIGHTS INOPERATIVE.   LAMPED 5CD AND 6CD SEAT ROW LIGHTS CHECKED OK.  NO HELP ON SEAT 2CD FOUND BAD CONNECTION.  ALSO, DURING FINAL OPS CK ALL FIRST CLASS LIGHTS WENT INOPERATIVE.  R & R BATTERY CHARGER AND BATTERYPACK IAW AMM 33-51-07.  REPAIRED WIRING IAW SWPM 20-30. OPS CHECK NORMAL.  ACFT OK FOR SVC.
